MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
Device beeping red status indicator.There was no patient involved in this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 15th february 2019.Upon receipt the device was failing self- tests due to a speech chip label mismatch error.A fractured solder joint on the key3_butt on line of the j12 connector had resulted in the track remaining open circuit, leading to the failed self-tests.The user would have been alerted with a ¿warning, device service required¿ prompt alongside a flashing red status led and failure chirp, as per the reported fault.The fault could not be replicated after the solder joint was reflowed.This confirmed the failure had been due to the fractured solder joint.Information from heartsine records and the device memory indicate the device had performed to specification during out qat on the 15th february 2019 but failed on installation on the 7th july 2019.This would indicate the solder joint had become fractured between these dates.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8780092
Report Number3004123209-2019-00253
Device Sequence Number16724731
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1